# SDR 97ZZZX1073

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 3150 · Central Warning
- Part: Warning Card
- Part number: 696017719
- Condition: Failed
- Location: Cockpit
- Part time: 16,072 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - FLT 506 - UPON ARRIVAL, FLIGHT CREW REPORTED LANDING GEAR WARNING HORN ACTIVATED WITH FLAPS AT 1 DEGREE.  REPLACED AURAL WARNING LOGIC CARD M 989 AND CHECKED OKAY.
